# SDR REXA2015121001186

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 3,995 hours, 2,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH TRACKS ON LT & RT SIDES OF GALLEY LOOSE.  SECURED LT & RT GALLEY EMER FLOOR PATH TRACKS IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
